# SDR QXEA2017100200586

- Difficulty date: September 20, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 38,134 hours, 39,849 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85327259127
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON STRINGER 33  .  REMOVED CORROSION IAW SRM 51-21-00.  FOUND TO BE OUT OF LIMITS IAW DWG 85327259,  REV-O.   CUT OUT THE DAMAGED STRINGER SEGMENT IAW SRM 53-00-00,  REPAIR 19.  REPAIR SPLICE FABRICATED IAW SRM 53-00-00, REPAIR 19.  LOCATED,  DRILLED, AND DEBURRED THE REPAIR IAW SRM 51-40-07-02-01, AND  INSTALLED IAW SRM 51-42-05.
